# SDR QXEA2009101200773

- Difficulty date: October 9, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 20,141 hours, 14,896 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT FS 280.00 BULKHEAD WEBBING SHOWS SIGNS OF CORROSION.  RT 280 BEAM PREVIOUSLY REMOVED.  REMOVED AFFECTED FASTENERS AT CORRODED SECTION AND BLENDED LIGHT SURFACE CORROSION. BLEND DEPTH AT .005 DEEP, WITHIN LIMITS IAW SRM 53-11-10 PG 201 REPAIR "A".  ORIGINAL SKIN THICKNESS .040, BLENDED TO .035 REMAINING.  INSTALLED NEW CR3213-5 RIVETS, TREATED, PRIMED, AND PAINTED IAW SRM 51-21-11, 51-25-06, 51-25-16 AND 51-42-13.   LT 280 BEAM PREVIOUSLY REMOVED.  REMOVED AFFECTED FASTENERS AT CORRODED SECTION AND BLENDED LIGHT SURFACE CORROSION. BLEND DEPTH AT .003 DEEP, WITHIN LIMITS IAW SRM 53-11-10 PG 201 REPAIR "A".  ORIGINAL SKIN THICKNESS .040, BLENDED TO .036 REMAINING.  INSTALLED NEW CR3213-5 RIVETS, TREATED, PRIMED, AND PAINTED IAW SRM 51-21-11, 51-25-06, 51-25-16 AND 51-42-13.
